Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory

Engels J, Fingberg J, Weber M (1988)
Zeitschrift für Physik, C: Particles and Fields 41(3): 513-519.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Autor
; ;
Abstract / Bemerkung
The distribution function of the Polyakov loop is investigated on a 163×3 lattice in the neighbourhood of the deconfinement transition of SU(2) gauge theory. We find, that well above the transition the distribution is a Gaussian; when the coupling approaches the critical point it is modified due to phase flip attempts of the system. Corresponding distributions for the plaquettes remain, however, Gaussian. For one coupling close to the transition we study the distributions on 83, 123 and 183×4 lattices and show that strong finite size effects are present. Using the maximum values of the Gaussian parts of the distributions we construct a more physical (and therefore scaling) order parameter whose critical exponent is in excellent agreement with the universality hypothesis.
Erscheinungsjahr
Zeitschriftentitel
Zeitschrift für Physik, C: Particles and Fields
Band
41
Zeitschriftennummer
3
Seite
513-519
ISSN
eISSN
PUB-ID

Zitieren

Engels J, Fingberg J, Weber M. Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory. Zeitschrift für Physik, C: Particles and Fields. 1988;41(3):513-519.
Engels, J., Fingberg, J., & Weber, M. (1988). Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory. Zeitschrift für Physik, C: Particles and Fields, 41(3), 513-519. doi:10.1007/BF01585638
Engels, J., Fingberg, J., and Weber, M. (1988). Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory. Zeitschrift für Physik, C: Particles and Fields 41, 513-519.
Engels, J., Fingberg, J., & Weber, M., 1988. Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory. Zeitschrift für Physik, C: Particles and Fields, 41(3), p 513-519.
J. Engels, J. Fingberg, and M. Weber, “Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory”, Zeitschrift für Physik, C: Particles and Fields, vol. 41, 1988, pp. 513-519.
Engels, J., Fingberg, J., Weber, M.: Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory. Zeitschrift für Physik, C: Particles and Fields. 41, 513-519 (1988).
Engels, Jürgen, Fingberg, Jochen, and Weber, M. “Polyakov loop distributions near deconfinement in SU(2) lattice gauge theory”. Zeitschrift für Physik, C: Particles and Fields 41.3 (1988): 513-519.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

Inspire: 261132

Suchen in

Google Scholar